# SDR ASAA2023070745414

- Difficulty date: July 7, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5313503420000
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR LOWER CORNER; FWD GIRT BAR PLATE AREA HAS CORROSION ON SKIN AND (4EA) HILOSCK PINS(MARKED IN RED) GROUNDED - YES. REMOVED AND INSTALLED NEW SILL REF AIRBUS DWG D53135033 ISSUE B AND A320 SRM 51-42-11/001 ALL WORK ACCOMPLISHED ON CUSTOMER CARD G1807072 AND HAECO CARD 25072 ATTACHED NO FURTHER ACTION REQUIRED . REMOVED CORROSION ORIG. .197 MATERIAL LOSS .057 REMAINING .140 FOUND TO BE OUT OF LIMITS REF A320 SRM 53-11-14-283-005 PART REPLACED ABOVE.
